Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2176
Title: Jarzynski equality for the Jepsen gas
Authors: BENA, Ioana 
VAN DEN BROECK, Christian 
KAWAI, Ryoichi 
Issue Date: 2005
Publisher: EDP SCIENCES S A
Source: EUROPHYSICS LETTERS, 71(6). p. 879-885
Abstract: We illustrate the Jarzynski equality on the exactly solvable model of an ideal gas in uniform expansion or compression. The analytical results for the probability density P(W) of the work W performed by the gas are compared with the results of molecular dynamics simulations for a two-dimensional dilute gas of hard spheres, a prototype for a real, slightly non-ideal gas.
Notes: Univ Geneva, Dept Theoret Phys, CH-1211 Geneva, Switzerland. Hasselt Univ, B-3590 Diepenbeek, Belgium. Univ Alabama, Dept Phys, Birmingham, AL 35294 USA.Bena, I, Univ Geneva, Dept Theoret Phys, CH-1211 Geneva, Switzerland.
Document URI: http://hdl.handle.net/1942/2176
ISSN: 0295-5075
e-ISSN: 1286-4854
DOI: 10.1209/epl/i2005-10177-0
ISI #: 000232028100001
Category: A1
Type: Journal Contribution
Validations: ecoom 2006
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

34
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

36
checked on May 21, 2022

Page view(s)

44
checked on May 25, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.